MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System

Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System
Model Number Dimension EXL 200 Integrated Chemistry System
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained two erroneously depressed sodium (na) results on a patient sample on a dimension exl 200 integrated chemistry system.The initial result was reported to the physician(s) and was questioned.The sample was repeated on the same system and the result obtained was higher than the initial result but was in the critical range.The repeat result was reported to the physician(s) and was questioned.The physician(s) asked to redraw the sample.A new sample was drawn from the same patient and processed on the same system.The result obtained was higher than the previous results, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed na results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding two erroneously depressed sodium (na) results obtained on a patient sample on a dimension exl 200 integrated chemistry system.Quality control (qc) recovered acceptably before the event.The customer noticed error with the integrated multisensor technology (imt) not calibrating, and replaced the sensor, performed condition and dil-check.The customer repeated the qc which recovered acceptably and ran precision study which was acceptable.A siemen¿s customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse inspected the system and replaced the x tubing, performed a super condition and pump alignment, adjusted the pump rate and calibrated the imt.Then, the cse performed qc and found a slight deviation.Further the cse performed precision study which was acceptable.Next the cse checked the imt waste valve function, imt port, sample metering syringe gap and the imt diluent gap and found no issues.Later the cse reran qc, which was acceptable, performed system check which passed.Based on the available information, the probable cause of the erroneously depressed na results is consistent with flow through imt with the formation of micro clot/ debris/ salt buildups.The instrument is working according to the specification.No further evaluation is required.

Brand Name
Dimension EXL 200 Integrated Chemistry System
Common Device Name
Dimension EXL 200 Integrated Chemistry System
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
registration #: 1226181
101 silvermine road
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50928237
Report Number2517506-2026-00147
Device Sequence Number9734271
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDimension EXL 200 Integrated Chemistry System
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown